# SDR USAA2013022600013

- Difficulty date: February 15, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 41,079 hours, 15,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: D53471087
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON CONNECTING SECTION SPLICE AT FR68, -Y1162.  REPLACED CONNECTING SECTION SPLICE AT FR68, -Y1162 IAW A321 SRM 51-72-11 & AIRBUS DRAWING D53474250.
